# SDR FDEA200905141663

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727-200
- Aircraft serial: 20940
- Aircraft time: 58,894 hours, 36,842 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bypass Valve
- Part number: AV13J5144
- Part serial: K70748
- Condition: Failed
- Location: Te Flaps
- Part time: 6,315 hours, 5,035 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, FLAP RETRACTION NOT NORMAL, SPLIT FLAPS, OUTBOARD FLAPS IN AGREEMENT W/HANDLE AT FLAPS 5 DEG INBOARD FLAPS STAYED AT 15 DEG.  RAN QRH, SOME SLATS EXTENDED.  ATTEMPTED FLAP MASTER & RAISE INBD FLAPS, ALT FLAP MOTOR INBD C/B POPPED.  RTB.  INBD FLAPS WENT TO 30 DEG WHILE TAXIING TO GATE AREA.  INSPECTED LT/RT INBD/OTBD FLAP TRACKS & CARRIAGES.  NO DEFECTS NOTED.  PERFORMED VISUAL INSPECTION OF FLAPS & SYS COMPONENTS, NO DEFECTS FOUND.  OPERATED FLAPS SEVERAL TIMES WITH HYD & ELEC FLAPS, OPERATED NORMAL.  FLAP T/S MM 27-51-000-1 IF INBD & OUTBD FLAPS WON`T MOVE ELEC OR HYD,  R & R FLAP BYPASS VALVE IAW MM 27-51-151-4, LEAK & OPS CHKD GOOD, FLAPS OPS NORMAL WITH ELEC & HYD.
